Consumption Of Worming Drugs In Children Who Suffer From Typhus Symptoms?

Illustration of Consumption Of Worming Drugs In Children Who Suffer From Typhus Symptoms?
Illustration: Consumption Of Worming Drugs In Children Who Suffer From Typhus Symptoms? ars.els-cdn.com

I want to ask my child if I have typhus symptoms. Antibiotics, I already have 3 capsules left, but my child’s body still likes to get fever … but sometimes 2 days it doesn’t get hot … then it gets hot again. What I want to ask is if the antibiotics already have HBs , and the child is still hot can I give you worm medicine?

1 Answer:

Greetings HealthReplies.com,
Thank you for asking at HealthReplies.com.
Fever is a symptom that is often felt by patients, both pediatric or adult patients. Fever indicates the patient's body temperature is above normal temperature, which is above 37.2 degrees celsius. So that when patients experience complaints of fever, it is necessary to measure body temperature to determine the degree of temperature of the patient to be able to periodically evaluate the recovery of patients during treatment and treatment.
In children, fever is often caused by several conditions, such as:
1. strep throat
2. typhus
3. bloody fever
4. digestive infections
5. immunization
6. fell down
To find out the cause of fever, it is necessary to have a direct examination by a family doctor or pediatrician, so that the doctor can carry out a direct examination, care and treatment. Laboratory tests can also be planned to help determine the clinical condition that causes fever, if the treatment given has not improved the patient's condition.
Regarding your question, you should consult the doctor who is treating your child. Because if the drug runs out, and your child's condition has not improved, then chances are the doctor can plan a laboratory examination to find out other possible causes of this fever complaint. Especially at this time, dengue cases are also increasing.
Therefore, you should not give worm medicine before seeing your doctor again. This is to prevent the risk of the diagnosis process being delayed, and your child's recovery period getting longer. So, you should consult with your doctor again, follow the next examination process and treatment and subsequent treatment plans. If needed, the doctor can plan treatment at the hospital if the child's condition is getting worse.
If afterwards, after the visit and control are carried out, and the child's condition is getting better, you should maintain the child's activities so as not to experience physical fatigue that can slow down the recovery period.
Thus the info we can convey.

: by

Related Question

The Cause Of Excessive Laughter And Sadness Without Cause?

The Cause Of Excessive Laughter And Sadness Without Cause?

(1 year ago)

My father’s age is 57. And for almost a year more, my father can sometimes overdo laughing at a trivial thing and can also feel erratic sadness when remembering a thing. Even...

Can Mefenamic Acid Drug Be Consumed By Men?

Can Mefenamic Acid Drug Be Consumed By Men?

(1 year ago)

mefenamic acid drug is medicine for women, can it be for guys … thanks...

Relationship Between Transudate-exudate Examination With Sarcoidosis?

Relationship Between Transudate-exudate Examination With Sarcoidosis?

(1 year ago)

Hello doctor, I want to ask the disease sarcoidosis is there any relationship with the examination of transudate-exudate ,?...

Leave a Reply

Your email address will not be published. Required fields are marked *